# SDR 07FDEA03017

- Difficulty date: August 22, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 39,572 hours, 19,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A53810876
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD TOOLING MARKS AT GANTRIES 4 AND 5 RT AND 5 LT, FRAME 47-48.  REPAIR PERFORMED WITH SMOOTH REWORK AND INSTALLING CORNER ANGLES AND STRAPS IAW EA 6-5315-103326 AND RAS: 046958/010/2006 ISS "A".
